MathSciNet Relay Station
MathSciNet bibliographic data
MR136068 (24 #B2107) 65.55
Bahvalov, N. S. Estimates in the mean of the remainder term of quadratic formulas. (Russian) Ž. Vyčisl. Mat. i Mat. Fiz. 1 1961 64–77.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement